# SDR SWIA202054261

- Difficulty date: October 9, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB FWD MOUNT FITTING FOR LOWER VISOR PANEL 326BR HAS MULTIPLE CRACKS.  C-CHECK RO 11/21/2020.  REMOVED AND REPLACED RT HORIZONTAL STAB FWD MOUNT FITTING FOR LOWER VISOR PANEL, WITH NEW FITTING AND HARDWARE P/N 600-23070-14 CRJ 200 SRM.
